Aa
A
A
Close
Avatar universal
Crohn's...how to stop diarrhea?
I've just been diagnosed w/crohn's and have been taking Endocort for 5 weeks.  Felt good first 3 weeks. Within the last 2 weeks I had horrific lower right side pain w/burning in my lower back hip area. Pain felt like appendicitis? My stool was also changing in color and shape.  That burning pain moved to my lower back and two days later muddy diarrhea. That re leaves the burn. It seems the only thing controlling it now is over the counter meds?  Once that wears off...mud?

What do I do now?  Very frustrated?? How do I stop the mud.  Can't go anywhere?
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Chrons is not something for over the cournter meds.  For diarehea that is ok, but see a GI doctor.  The burning is from the infection in the bowel.  You need antibiotics now.
Jayne
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Crohn's Disease / Ulcerative Colitis Community Resources
Top Digestive Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar m tn
Blank
me_just34
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON